# SDR SWAA2020031342440

- Difficulty date: February 21, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N554WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30746
- Aircraft time: 60,338 hours, 34,073 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION***  ON STRINGER AT STA540, STR 23 LEFT (STA540,LBL45,WL159)         CORROSION ON STR 23L BS 540 LBL 45 WL 159 FOUND TO BE OUT OF LIMITS I.A.W. SRM 53-00-03-1A-1 FIG 103 PAGE 8. REMOVED STR 23L I.A.W. SRM 51-40-02-0G-0. STA 515 TO 540. INSTALLED REPLACEMENT STR AND SPLICE I.A.W. SRM 53-00-03-2R-1 REPAIR 1.
